Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Fixed point theorems on infinite dimensional manifolds

Author: Felix E. Browder
Journal: Trans. Amer. Math. Soc. 119 (1965), 179-194
MSC: Primary 57.55; Secondary 57.50
MathSciNet review: 0195082
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. Abraham, Lectures of Smale on differential topology, Columbia Univ. Notes, New York, 1963. F. E. Browder, The topological fixed point theory and its applications to functional analysis, Ph. D. Dissertation, Princeton University, Princeton, N. J., 1948.
  • Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291–303. MR 105629
  • Felix E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253–293 (1960). MR 146834
  • Felix E. Browder, On continuity of fixed points under deformations of continuous mappings, Summa Brasil. Math. 4 (1960), 183–191. MR 130683
  • Felix E. Browder, Another generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 399–406. MR 203718
  • Felix E. Browder, A further generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 575–578. MR 203719
  • Aristide Deleanu, Théorie des points fixes: sur les rétractes de voisinage des espaces convexoïdes, Bull. Soc. Math. France 87 (1959), 235–243 (French). MR 143203
  • J. Dugundji, An extension of Tietze’s theorem, Pacific J. Math. 1 (1951), 353–367. MR 44116
  • Dietrich Göhde, Über Fixpunktsätze und die Theorie des Abbildungsgrades in Funktionalräumen, Math. Nachr. 20 (1959), 356–371 (German). MR 120533, DOI
  • V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30–45. MR 69388, DOI
  • N. H. Kuiper, The general linear group of Hilbert space is $k$-connected (to appear). K. Kuratowski, Topologie, Vol. 2, Warsaw, 1961.
  • Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ. Vol. 27, Amer. Math. Soc., Providence, R. I., 1945.
  • Solomon Lefschetz, Topics in Topology, Annals of Mathematics Studies, No. 10, Princeton University Press, Princeton, N. J., 1942. MR 0007094
  • Jean Leray, Sur les équations et les transformations, J. Math. Pures Appl. (9) 24 (1946), 201–248 (French). MR 15788
  • Jean Leray, La théorie des points fixes et ses applications en analyse, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 202–208 (French). MR 0047318
  • Jean Leray, Théorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221–233 (French). MR 143202
  • Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • J. Schauder, Der Fixpunksatz in Funktionalraum, Studia Math. 2 (1930), 171-180. T. H. Van der Walt, Fixed and almost fixed points, Mathematical Center Tracts No. 1, Amsterdam, 1963.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55, 57.50

Retrieve articles in all journals with MSC: 57.55, 57.50

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society